Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Had uterine polyp. Got infected and took antibiotics. Have brown spotting and cramps. Should I see a doctor?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1279 Questions
I am 43 year old who had uterine (and cervical ) polyp removal done 50 days ago. The post surgery examination results were good but I got an infection and took antibiotics for five days and was fine after that. I had my period 2 weeks after p. removal and than the next (and last one) 26 days later (usually I have my period on 28 days). But right now I have some light brown spotting and cramps 13 days after my last period. Is it normal, should I wait or see my gyn? Thank you
Posted Mon, 28 Oct 2013 in Women's Health
Answered by Dr. Arif N Khan 32 minutes later
Brief Answer:
Kindly get an OBGY opinion

Detailed Answer:
Thank you for choosing XXXXXXX

As the polyp is removed almost 2 months back, its not normal to have brown spotting and cramps. I request you to kindly get a PAP smear done if it is not done before. The reason for this symptom could be CERVICAL CONGESTION or any LESION OVER THE CERVIX which is causing this symptom.

Hence I advise you to visit your OBGY specialist, get a pelvic examination done, and after visualization of cervix will tell if there is any lesion or congestion.

And treatment depends on the PAP smear report.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Dr Arif
You can consult me again directly through my profile
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor